# SDR SWAA201805161583

- Difficulty date: April 26, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200079004
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT UNDER EXIT SIGN INOPERATIVE.     R & R THE LIGHT ASSEMBLY PER AMM.
